# SDR IPXA2020071857918

- Difficulty date: July 8, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: ARC0833506
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  RT WING OTBD FLAP INBD FWD HINGE FAIRING AFT UPPER SUPPORT ANGLE WAS CRACKED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-35-01.
